Becareful with ZYRTEC = ITCHING!

Zyrtec

Something this drug maker fails to release to the public… which I am now going through.. symptoms include:

- Weight Gain
- Fatigue
- Lethargy
- Nausea
- Red Welts (though very few)
- Itching

 

zyrtecwithdrawal.blogspot.com
www.askapatient.com/viewrating.asp?drug=19835&name=ZYRTEC

 

I’m on day 6 of the itching… think of flea/mosquito bites all over your body.. or the chicken pox… fun, no? I have also lost almost 2 full pounds since stopping the Zyrtec which is amazing because I haven’t lost so much as a pound since June of 2007!!! So if you know anyone taking this drug or considering doing so…. please educate them about the possible side effects. I’m angry I was never warned. Even if this only effects 1 in every 1000 that is still a LOT of people who will have this problem.. and YOU could be one of them.

 

If you suffer from this, DO NOT take another anti-histamine.. it will prolong the itching effects.. instead deal with it by using mentholated lotions and creams. Some people say Vicks-Vapo-Rub helps.

 

Those of  you who have been following my weight loss story, will know that I have been maintaining my weight for almost a year now.. after being oThose of  you who have been following my weight loss story, will know that I have been maintaining my weight for almost a year now.. after being off the Zyrtec even just a week, I have already lost almost 2 full pounds. You will never convince me that it was anything other than the Zyrtec holding me back.

Leave a Comment

Please note: Comment moderation is enabled and may delay your comment. There is no need to resubmit your comment.